Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the distribution of the coefficients of modular forms modulo $ p^j$


Authors: Haobo Dai and Xianwen Fang
Journal: Proc. Amer. Math. Soc. 145 (2017), 1415-1419
MSC (2010): Primary 11F33
DOI: https://doi.org/10.1090/proc/13323
Published electronically: October 18, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the distribution of the coefficients of a modular form modulo $ p^j$ where $ p\geq 3$ is a prime and $ j$ is a positive integer. Our work heavily relies on the result of Bellaïche and Soundararajan.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F33

Retrieve articles in all journals with MSC (2010): 11F33


Additional Information

Haobo Dai
Affiliation: School of Science, Anhui University of Science and Technology, Huainan, Anhui, 232001, People’s Republic of China
Email: dedekindbest@126.com

Xianwen Fang
Affiliation: School of Science, Anhui University of Science and Technology, Huainan, Anhui, 232001, People’s Republic of China
Email: 280060673@qq.com

DOI: https://doi.org/10.1090/proc/13323
Keywords: Distribution, modular forms modulo $p^j$
Received by editor(s): October 23, 2015
Received by editor(s) in revised form: May 24, 2016
Published electronically: October 18, 2016
Communicated by: Ken Ono
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society